MathSciNet Relay Station
MathSciNet bibliographic data
MR767936 81C35 (82A55)
Erkoç, Ş.; Sever, R. Path-integral solution for a Mie-type potential. Phys. Rev. D (3) 30 (1984), no. 10, 2117–2120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement